Convergence of joint moments for independent random patterned matrices

Bose, Arup ; Subhra Hazra, Rajat ; Saha, Koushik (2011) Convergence of joint moments for independent random patterned matrices Annals of Probability, 39 (4). pp. 1607-1620. ISSN 0091-1798

Full text not available from this repository.

Official URL:


It is known that the joint limit distribution of independent Wigner matrices satisfies a very special asymptotic independence, called freeness. We study the joint convergence of a few other patterned matrices, providing a framework to accommodate other joint laws. In particular, the matricial limits of symmetric circulants and reverse circulants satisfy, respectively, the classical independence and the half independence. The matricial limits of Toeplitz and Hankel matrices do not seem to submit to any easy or explicit independence/dependence notions. Their limits are not independent, free or half independent.

Item Type:Article
Source:Copyright of this article belongs to Institute of Mathematical Statistics.
Keywords:Empirical and Limiting Spectral Distribution; Free Algebras; Half Commutativity; Half Independence; Hankel; Symmetric Circulant; Toeplitz and Wigner Matrices; Noncommutative Probability; Patterned Matrices; Rayleigh Distribution; Semicircular Law
ID Code:68696
Deposited On:05 Nov 2011 05:03
Last Modified:05 Nov 2011 05:03

Repository Staff Only: item control page